# SDR UALA2011041201776

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 50,099 hours, 18,581 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 225
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  SWAPPED FO'S WITH OBSERVER'S MASK, INSTALLED MASK.  OBSERVERS SEAT CONSIDERED INOP.  RPL'D 1ST OBSERVER'S O2 MASK ASSY.
